Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
calieeej

Body acne on accutane

Recommended Posts

I have been on accutane, 30mg twice a day for about 2 1/2 months now. my face, chest, and back is almost completely clear but i keep breaking out on every single part of body! my legs, arms, hips... how this ever happened to anyone else before, and if it did did it completely go away? itll be summer soon and id really like to go to the pool/beach without being embarassed. helppp

Link to comment
Share on other sites

For me, absolutely everything went away. I'm now 2 years post-accutane and some back acne have returned in the last 6 months maybe but it's very very mild. Other than that it's all 100% clear so I don't see why yours should be any different.. you just have to stick with it good luck.

ps. I forgot to tell you that 2 and a half months in is pretty much nothing. I wasn't 100% clear until at least 4-5 months post-accutane. Even after you stop it keeps getting better.

Edited by LaChesis
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×